American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] David A. Towers. Complements of intervals and prefrattini subalgebras of solvable Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 1893-1901.
Abstract, references, and article information
View Article: PDF

[2] Jörg Feldvoss, Salvatore Siciliano and Thomas Weigel. Outer restricted derivations of nilpotent restricted Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 171-179.
Abstract, references, and article information
View Article: PDF

[3] David A. Towers. Solvable complemented Lie algebras. Proc. Amer. Math. Soc. 140 (2012) 3823-3830.
Abstract, references, and article information
View Article: PDF

[4] Salvatore Siciliano. Restricted Lie algebras in which every restricted subalgebra is an ideal. Proc. Amer. Math. Soc. 137 (2009) 2817-2823. MR 2506437.
Abstract, references, and article information
View Article: PDF

[5] Yuri Bahturin, Mikhail Kochetov and Susan Montgomery. Group gradings on simple Lie algebras in positive characteristic. Proc. Amer. Math. Soc. 137 (2009) 1245-1254. MR 2465646.
Abstract, references, and article information
View Article: PDF

[6] Hamid Usefi. The restricted isomorphism problem for metacyclic restricted Lie algebras. Proc. Amer. Math. Soc. 136 (2008) 4125-4133. MR 2431023.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Pham Anh Minh and Peter Symonds. Cohomology and finite subgroups of profinite groups. Proc. Amer. Math. Soc. 132 (2004) 1581-1588. MR 2051117.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Christopher P. Bendel. Projectivity of modules for infinitesimal unipotent group schemes. Proc. Amer. Math. Soc. 129 (2001) 671-676. MR 1618709.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Felix Leinen and Orazio Puglisi. Serial subalgebras of finitary Lie algebras. Proc. Amer. Math. Soc. 129 (2001) 45-51. MR 1694350.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Jonathan Pakianathan. Exponents and the cohomology of finite groups. Proc. Amer. Math. Soc. 128 (2000) 1893-1897. MR 1646202.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Daniel K. Nakano. A bound on the complexity for $G\sb rT$ modules . Proc. Amer. Math. Soc. 123 (1995) 335-341. MR 1242099.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Karl M. Peters and Zhiyong Shi. A construction of modular representations of classical Lie algebras . Proc. Amer. Math. Soc. 122 (1994) 399-407. MR 1233981.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Randall R. Holmes. Simple restricted modules for the restricted contact Lie algebras . Proc. Amer. Math. Soc. 116 (1992) 329-337. MR 1112492.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Gordon Brown. A class of simple Lie algebras of characteristic three . Proc. Amer. Math. Soc. 107 (1989) 901-905. MR 993742.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] V. R. Varea. Existence of ad-nilpotent elements and simple Lie algebras with subalgebras of codimension one . Proc. Amer. Math. Soc. 104 (1988) 363-368. MR 962799.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] David J. Winter. The structure of cyclic Lie algebras . Proc. Amer. Math. Soc. 100 (1987) 213-219. MR 884453.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Rolf Farnsteiner. Restricted Lie algebras with semilinear $p$-mappings . Proc. Amer. Math. Soc. 91 (1984) 41-45. MR 735560.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Thomas B. Gregory. On simple reducible depth-two Lie algebras with classical reductive null component . Proc. Amer. Math. Soc. 85 (1982) 318-322. MR 656092.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Thomas B. Gregory. A characterization of the contact Lie algebras . Proc. Amer. Math. Soc. 82 (1981) 505-511. MR 614868.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] J. E. Humphreys. Symmetry for finite dimensional Hopf algebras . Proc. Amer. Math. Soc. 68 (1978) 143-146. MR 0485965.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Richard K. Molnar. A semidirect product decomposition for certain Hopf algebras over an algebraically closed field . Proc. Amer. Math. Soc. 59 (1976) 29-32. MR 0430009.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1